Alert archive / Arkansas / Flash Flood Warnings in 2012

Flash Flood Warning 5, NWS Little Rock, AR

March 21, 20124 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Mar 21, 2012, 8:34 AM CDT for 4 counties in Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 21, 2012, 8:34 AM CDT (13:34 UTC)
Expired
Mar 21, 2012, 11:30 AM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Bradley County, AR, Calhoun County, AR, Cleveland County, AR, Ouachita County, AR

The radar

The Little Rock radar (KLZK), 163 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 21, 10:43 AM CDTFLASH FLOODHampton, ARSEVERAL COUNTY ROADS ARE FLOODED THROUGHOUT CALHOUN COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 129 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 1.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -164 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-164 m²/s²
0-3 km storm-relative helicity
465 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

490 
WGUS54 KLZK 211334
FFWLZK
ARC011-013-025-103-211630-
/O.NEW.KLZK.FF.W.0005.120321T1334Z-120321T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
834 AM CDT WED MAR 21 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BRADLEY COUNTY IN SOUTHEAST ARKANSAS...
  CALHOUN COUNTY IN SOUTHWEST ARKANSAS...
  OUACHITA COUNTY IN SOUTHWEST ARKANSAS...
  SOUTHERN CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 1130 AM CDT

* AT 828 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF HEAVY RAINFALL FROM WEST OF CAMDEN TO NEAR HERMITAGE. OBSERVERS
  REPORT THAT 4 TO 5 INCHES HAVE ALREADY FALLEN IN PARTS OF THE      
  WARNED AREA...AND WITH ADDITIONAL HEAVY RAIN FLASH FLOODING IS     
  LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS   
  DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH    
  WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WARREN...             HAMPTON...            CAMDEN...
  WHITE OAK LAKE...     WEEKS...              TRI COUNTY LAKE...
  THORNTON...           STEPHENS...           PACE CITY...
  MORO BAY SP...        MILLERS BLUFF...      LUNET...
  LOUANN...             LESTER...             LANARK...
  INGALLS...            HILO...              
  HIGHLAND INDSTRL PK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3320 9222 3325 9224 3327 9230 3325 9232
      3328 9236 3327 9243 3337 9257 3337 9299
      3340 9313 3378 9311 3376 9303 3381 9292
      3378 9198 3347 9202 3331 9197 3323 9208
      3321 9208 3320 9213 3316 9213

$$

61
1 follow-up statement
743 
WGUS74 KLZK 211551
FFSLZK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1051 AM CDT WED MAR 21 2012

ARC011-013-025-103-211630-
/O.CON.KLZK.FF.W.0005.000000T0000Z-120321T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BRADLEY AR-CALHOUN AR-CLEVELAND AR-OUACHITA AR-
1051 AM CDT WED MAR 21 2012

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR OUACHITA...SOUTHERN
CLEVELAND...CALHOUN AND BRADLEY COUNTIES UNTIL 1130 AM CDT...

* AT 1050 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  AN AREA OF HEAVY RAINFALL 15 MILES NORTH OF WEST CROSSETT. VERY
  HEAVY RAIN HAS ALREADY FALLEN OVER PARTS OF THE WARNED AREA        
  FLASH FLOODING IS LIKELY TO OCCUR. SEVERAL ROADS ARE FLOODED IN    
  CALHOUN COUNTY. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS    
  DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH    
  WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WARREN...             HAMPTON...            CAMDEN...
  WHITE OAK LAKE...     WEEKS...              TRI COUNTY LAKE...
  THORNTON...           STEPHENS...           PACE CITY...
  MORO BAY SP...        MILLERS BLUFF...      LUNET...
  LOUANN...             LESTER...             LANARK...
  INGALLS...            HILO...              
  HIGHLAND INDSTRL PK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3320 9222 3325 9224 3327 9230 3325 9232
      3328 9236 3327 9243 3337 9257 3337 9299
      3340 9313 3378 9311 3376 9303 3381 9292
      3378 9198 3347 9202 3331 9197 3323 9208
      3321 9208 3320 9213 3316 9213

$$

/51

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 21, 6:44 AM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Mar 21, 6:44 AM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
644 AM CDT WED MAR 21 2012

.AVIATION...

WIDESPREAD LIGHT TO MODERATE SHOWERS WILL AFFECT ALL TERMINALS
THIS MORNING AND AFTERNOON. MVFR CONDITIONS WILL ACCOMPANY THESE
SHOWERS...WITH POSSIBLE IFR CONDITIONS IN HEAVIER SHOWERS. AS WITH
THE 06Z PACKAGE I TRIED TO SHY AWAY FROM USING A LOT OF TEMPO
GROUPS...AND DECIDED TO JUST PUT MOST ALL SITES DOWN IN MVFR
FLIGHT CATEGORIES AND AMEND WHEN/IF NECESSARY. FLIGHT CATEGORIES
WILL VARY CONSIDERABLY WITH SHOWERY NATURE OF PRECIP FIELD.
EVENTUALLY FRONTAL BOUNDARY AND ASSOC PRECIPITATION WILL BEGIN TO
LIFT NE LATE THIS AFTERNOON AND EVENING. HAVE MVFR CIGS AND PREDOMINANT
-SHRA ENDING AT ALL SITES AFTER 00Z THIS EVENING. THIS MAY BE A
BIT OPTIMISTIC BUT SHOULD NOT BE BY MUCH.

&&

.PREV DISCUSSION... /ISSUED 504 AM CDT WED MAR 21 2012/

SHORT TERM...TODAY THROUGH SATURDAY NIGHT

LARGE AREA OF RAINFALL MOVED SLOWLY EAST DURING THE EVENING INTO THE
OVERNIGHT HOURS...BRINGING SEVERAL INCHES OF RAINFALL. WHILE THE
HEAVIEST RAINFALL DURING THE AFTERNOON AND EVENING HOURS WAS ACROSS
THE WEST...OVERNIGHT THE HEAVY BAND MOVED ACROSS THE CENTRAL
THIRD...ROUGHLY ALONG THE HIGHWAY 167 AND 65 CORRIDORS. SEVERAL
REPORTS OF HIGH WATER ON ROADWAYS/CREEKS OVERFLOWING HAVE COME
IN...BUT OVERALL MUCH OF THE RAINFALL HAS SOAKED INTO THE GROUND.

MODELS CONTINUE TO SHOW A BREAK IN THE RAINFALL FOR A FEW HOURS THIS
MORNING ACROSS THE WEST...BEFORE NEXT BAND MOVES IN FROM TEXAS. THE
HEAVY RAINFALL BAND THAT IS CURRENTLY OVER THE AREA WILL SLOWLY MOVE
EAST...AS FRONT MOVES EAST.

WHILE PRECIPITATION NOW IS ORIENTED NORTH/SOUTH...AS THE UPPER AND
SURFACE LOWS MOVE NORTHEAST...THE RAINFALL AXIS WILL BECOME MORE
NORTHWEST TO SOUTHEAST. THIS WILL KEEP MUCH OF THE STATE IN RAINFALL
THROUGHOUT TODAY...WITH ANOTHER ONE TO TWO INCHES POSSIBLE...WITH
LOCALLY HIGHER AMOUNTS. DUE TO THE SLOW MOVEMENT OF THE SYSTEM...THE
EASTERN COUNTIES HAVE REMAINED DRY FOR THE MOST PART UNTIL THE LAST
FEW HOURS...AND THIS WILL KEEP THE FLASH FLOOD RISK LOW OVER THE
EAST. HAVE EXTENDED THE FLASH FLOOD WATCH ACROSS THE WEST THROUGH
MIDNIGHT...DUE TO THE LARGE AMOUNTS ALREADY RECEIVED...MORE RAINFALL
EXPECTED...AND THE HILLY TERRAIN...WHICH ONLY ADDS TO THE RISK.

MUCH OF THE HEAVY PRECIPITATION WILL END ACROSS THE STATE THIS
EVENING...AS THE COLD FRONT MOVES EAST OF THE MISSISSIPPI RIVER.
WHILE SOME SHOWERS ARE EXPECTED WITH THE UPPER LOW MOVING ACROSS
NORTHERN ARKANSAS THURSDAY INTO FRIDAY...THIS RAINFALL WILL
GENERALLY BE LIGHT.

TEMPERATURES WILL BE TRICKY TODAY...DUE TO THE CLOUD COVER AND
RAINFALL. MUCH OF THE WESTERN HALF OF THE STATE WILL HAVE STEADY OR
FALLING TEMPERATURES DURING THE AFTERNOON HOURS. THE REST OF THE
SHORT TERM WILL HAVE HIGHS IN THE MID 60S TO THE MID 70S.

DRY WEATHER WILL RETURN FOR SATURDAY...AND CONTINUE INTO THE LONG
TERM.

LONG TERM...SUNDAY THROUGH TUESDAY

NO SIGNIFICANT CHANGES MADE TO THE EXTENDED FORECAST. MODELS
CONTINUE TO SHOW A DRY LONG TERM PERIOD...WITH A STRONG UPPER RIDGE
BUILDING OVER THE CENTRAL CONUS AND THE ONLY POSSIBILITY OF RAIN
BEING LATE TUESDAY NIGHT AND INTO WEDNESDAY MORNING AS A WEAK FRONT
MOVES INTO THE REGION. MONDAY WILL BE THE WARMEST AS THE RIDGE AXIS
IS OVERHEAD. EXPECT UPPER 70S TO AROUND 80 LOOK TO BE THE NORM
STATEWIDE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     70  52  68  51 /  80  70  30  30
CAMDEN AR         63  49  71  52 / 100  50  20  20
HARRISON AR       62  47  66  47 /  90  60  40  40
HOT SPRINGS AR    62  48  69  50 /  90  50  20  20
LITTLE ROCK   AR  65  51  69  51 / 100  60  20  20
MONTICELLO AR     67  52  71  53 /  90  60  20  20
MOUNT IDA AR      61  47  68  49 /  80  50  20  20
MOUNTAIN HOME AR  65  49  67  48 / 100  70  30  50
NEWPORT AR        72  53  68  52 /  60  80  30  30
PINE BLUFF AR     66  52  70  52 /  90  60  20  20
RUSSELLVILLE AR   62  48  68  48 /  90  50  20  30
SEARCY AR         68  51  68  51 /  90  70  20  30
STUTTGART AR      69  52  69  52 /  80  70  20  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BAXTER-BOONE-BRADLEY-
CALHOUN-CLARK-CLEVELAND-CONWAY-DALLAS-DREW-FAULKNER-GARLAND-
GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN-LOGAN-MARION-
MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-
SCOTT-SEARCY-VAN BUREN-YELL.

&&

AVIATION...64
Hazardous weather outlook, Mar 21, 4:57 AM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
457 AM CDT WED MAR 21 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-221000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
457 AM CDT WED MAR 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ADDITIONAL MODERATE TO HEAVY RAIN IS EXPECTED TODAY AND TONIGHT.
EARLY ON THE PRIMARY FOCUS FOR HEAVY RAINS WILL BE ACROSS THE
CENTRAL PART OF THE STATE FROM THE MISSOURI TO LOUISIANA BORDER.
BY TONIGHT...THIS FOCUS FOR HEAVY RAIN WILL HAVE SHIFTED TO THE
EASTERN PART OF THE STATE. SOME ISOLATED THUNDERSTORMS WILL BE
MIXED IN WITH THE WIDESPREAD RAINFALL...BUT EXPECT ANY THREAT OF
SEVERE THUNDERSTORMS IS FAIRLY LOW.

RIVER AND FLASH FLOODING REMAIN A CONCERN. GROUNDS ARE NOW
SATURATED AND IT WILL NO LONGER TAKE VERY HEAVY RAINFALL TO CREATE
SIGNIFICANT RUNOFF AND THE POTENTIAL FOR LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

BY THURSDAY MORNING HEAVY RAIN SHOULD BEGIN TO WIND DOWN...WITH
THE ONLY NOTABLE CHANCE FOR CONTINUED HEAVY RAIN BEING IN THE
NORTHEAST AS THE FRONT PUSHES OUT OF ARKANSAS. FROM THURSDAY
EVENING ONWARD, DRIER AND MORE TAME WEATHER CONDITIONS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY IF FLASH FLOODING BECOMES
LIFE THREATENING ACROSS THE STATE. OTHERWISE SPOTTER ACTIVATION IS
NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

In the hours before

Local storm report, Mar 21, 7:51 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
751 AM CDT WED MAR 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 AM     HEAVY RAIN       5 N NORTH LITTLE ROCK   34.86N 92.26W
03/21/2012  M4.38 INCH       PULASKI            AR   OFFICIAL NWS OBS

            RAINFALL WAS MEASURED AT WFO LITTLE ROCK. THIS IS A STORM
            TOTAL SINCE 3 PM YESTERDAY.

&&

227
Local storm report, Mar 21, 8:00 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
800 AM CDT WED MAR 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 AM     HEAVY RAIN       3 NE MAUMELLE           34.88N 92.37W
03/21/2012  M5.47 INCH       PULASKI            AR   CO-OP OBSERVER

&&

227
Local storm report, Mar 21, 8:04 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
804 AM CDT WED MAR 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      WOOSTER                 35.20N 92.45W
03/21/2012                   FAULKNER           AR   PUBLIC

            HEAVY RAINFALL EXCEEDING 4 INCHES HAS CAUSED ABOUT A FOOT
            OF WATER TO ACCUMULATE ON SHAW BRIDGE ROAD.

&&

227
Local storm report, Mar 21, 8:10 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
810 AM CDT WED MAR 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       CALICO ROCK             36.13N 92.13W
03/21/2012  M4.35 INCH       IZARD              AR   CO-OP OBSERVER

0700 AM     HEAVY RAIN       MORO BAY                33.31N 92.35W
03/21/2012  M4.10 INCH       BRADLEY            AR   CO-OP OBSERVER

&&

227
Local storm report, Mar 21, 8:12 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
812 AM CDT WED MAR 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       CAMDEN                  33.57N 92.85W
03/21/2012  M4.33 INCH       OUACHITA           AR   CO-OP OBSERVER

&&

227
Local storm report, Mar 21, 8:26 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
826 AM CDT WED MAR 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       MOUNTAIN HOME           36.34N 92.38W
03/21/2012  M6.10 INCH       BAXTER             AR   CO-OP OBSERVER

&&

227

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 7:36 PM CDTSpecial Weather StatementLZKCleburne44 min
Mar 20, 8:09 PM CDTSpecial Weather StatementLZKJefferson46 min
Mar 21, 2:08 AM CDTSpecial Weather StatementLZKCleveland, Jefferson32 min
Mar 21, 3:33 AM CDTFlash Flood WarningLZKCleveland, Dallas, Faulkner, Grant, Jefferson, Lonoke and 3 more6 hr
Mar 21, 3:38 AM CDTFlash Flood WarningLZKBaxter, Cleburne, Conway, Fulton, Izard, Marion and 3 more6 hr
Mar 21, 4:24 AM CDTRiver Flood AdvisoryLZKJefferson, Lincoln29 hr
Mar 21, 6:53 AM CDTRiver Flood WarningLZKIzard, Stone31 hr
Mar 21, 6:53 AM CDTRiver Flood WarningLZKIndependence52 hr
Mar 21, 9:24 AM CDTFlash Flood WarningLZKCleburne, Cleveland, Conway, Dallas, Faulkner, Grant and 6 more6 hr
Mar 21, 9:27 AM CDTRiver Flood WarningLZKFaulkner, Perry5 hr
Mar 21, 10:19 AM CDTRiver Flood WarningLZKIndependence, Jackson, Lawrence6 days
Mar 21, 10:23 AM CDTRiver Flood AdvisoryLZKSearcy24 hr
Mar 21, 10:37 AM CDTRiver Flood WarningLZKArkansas, Monroe31 days
Mar 21, 10:45 AM CDTRiver Flood AdvisoryLZKArkansas, Desha, Lincoln36 hr
Mar 21, 2:27 PM CDTLake Wind AdvisoryLZKArkansas, Baxter, Cleburne, Desha, Drew, Faulkner and 14 more6 hr
Mar 21, 3:23 PM CDTAreal Flood WarningLZKPulaski, Saline9 hr
Mar 21, 4:41 PM CDTRiver Flood AdvisoryLZKFranklin16 hr

Nearby

Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.